# SDR AALA202206204510

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 67,377 hours, 30,595 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: S4340131004
- Part serial: 2018
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 63,232 hours, 29,084 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR DID NOT EXTEND WHEN HANDLE WAS PLACED IN DOWN POSITION. USED ALTERNATE GEAR EXTENSION SUCCESSFULLY. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AT ORD WHERE IT WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT FOR AALA202206174510: MAINTENANCE FOUND SAFETY VALVE FAULTING AND REPLACED IT PER AMM 32-31-17. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
